ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

L-p estimates for the wave equation associated to the Grushin operator

Jotsaroop, Kaur and Thangavelu, Sundaram (2014) L-p estimates for the wave equation associated to the Grushin operator. In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, 13 (3). pp. 775-794.

[img] PDF
ann_del_sco_nor_sup_di_pis_cla_di_sci-13_3_775_2014.pdf - Published Version
Restricted to Registered users only

Download (215kB) | Request a copy

Abstract

We prove that the solution of the wave equation associated to the Grushin operator G = -Delta -vertical bar x vertical bar(2)partial derivative(2)(t) is bounded on L-P (Rn+1), with 1 < p < infinity, when vertical bar 1/p - 1/2 vertical bar < 1/n+2.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SCUOLA NORMALE SUPERIORE, PIAZZA DEI CAVALIERI, 7, PISA, 56126, ITALY
Keywords: MULTIPLIERS
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 Apr 2015 07:50
Last Modified: 20 Apr 2015 07:50
URI: http://eprints.iisc.ac.in/id/eprint/51270

Actions (login required)

View Item View Item